MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024, for the treatment of biliary stricture.During the procedure, the image began to flicker.The controller was turned off and back on and the issue went away for about 5 minutes before beginning again.The image then completely went away.The procedure was completed with another exalt d scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT MODEL D
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20560041
Report Number3005099803-2024-05443
Device Sequence Number14228716
Product Code FDT
UDI-Device Identifier08714729995746
UDI-Public08714729995746
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054242CE0
Device Catalogue NumberM0054242CE0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown